Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does bleeding from the uterus indicate?

Answered by
Dr.
Dr. Purushottam Neurgaonkar

OBGYN

Practicing since :1992

Answered : 2139 Questions

default
Posted on Fri, 3 Mar 2017 in Women's Health
Question: A wound is detected on the mouth of my uterus.what can b the reason.bleeding continued for last 25 days
doctor
Answered by Dr. Purushottam Neurgaonkar 41 minutes later
Brief Answer:
Some more inputs. PAP smear. USG.

Detailed Answer:
Hi there, Dr. Purushottm Neurgaonkar welcomes you to HCM VIRTUAL CLINIC. I have gone through your question, and I think I have understood your concern. I will suggest you the best possible treatment options.

1 ) First of all do not panic.

2 ) I would like to know about few things.
What is your age?
Are sexualy active and or married. ?
Are you having regular cycles? Are your periods painful?
Do you get vaginal discharge often?

3 ) wound on the mouth of the womb is called as cervical erosion. This can be detected by doing a gynec check up including per speculum and per vaginal examination.

your bleeding needs to be differentiated between the bleeding from the cervix or from inside the uterus.


4 ) Also, I will suggest you to get PAP smear and USG done.

Please provide me with some more information so that I can help you with better treatment options.

I hope this answer helps you.
Thanks.
Dr. Purushottam Neurgaonkar.

Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Purushottam Neurgaonkar 3 hours later
I m 30 yrs old. First two days of periods there is only clot discharge 2 or 3 times a day.then it used to b clear.but tis month I had may periods 5 days later.it is never painful.this period is continued yet with irregular bleeding now and then.
doctor
Answered by Dr. Purushottam Neurgaonkar 3 hours later
Brief Answer:
progesterone tablets. oral and vaginal anti fungal and antibacterial.

Detailed Answer:
Hi there,
Thanks for appreciating the answer and reverting back.

As you have mentioned that you have continuous bleeding for lat 25 days, I will suggest you to take prescription support from your treating doctor for getting progesterone tablets and Tranexamic acid and Mefenamic acid combination tablet. Your treating doctor can guide you about the doses of the same. This will help to minimise and stop your bleeding.

Once the bleeding stops, please get USG and PAP smear test done.
Considering cervical erosion, you can use antibacterial and anti fungal vaginal and oral tablets, of course with the presentation from your treating doctor.

I hope this answer helps you.
Thanks.
Dr. Purushottam Neurgaonkar
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Purushottam Neurgaonkar 1 hour later
Recently it has been diagnosed that I m having ectopic pregnancy.what can be the cure?
doctor
Answered by Dr. Purushottam Neurgaonkar 1 hour later
Brief Answer:
Seek medical help immediately. IT'S URGENT.

Detailed Answer:
Hi there,
Thanks for the most valuable input.

If you are diagnosed with ectopic pregnancy then your vaginal bleeding can be attributed to this condition. You need to seek medical advice for ectopic pregnancy as early as possible.
Your treating doctor can guide you regarding the treatment modality for ectopic pregnancy depending on various factors like weeks of gestation, values of blood beta HCG hormone, size of the ectopic pregnancy and most importantly your vital parameters.

Depending on your clinical presentation you might have to get medical or surgical
modality of treatment for the same.

Please do keep in touch with your treating doctor. If you have pain in abdomen, fainting, giddiness , please seek medical treatment urgently.

I hope this answer helps you.
Thanks.
Dr. Purushottam Neurgaonkar
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Lab Tests
Medical Topics ,  

Recent questions on  Tranexamic acid

doctor1 MD

Is it ok have nutrifade supplement in combination with thiocell and brino ( tranexamic acid ) for a stubborn hyperpigmentation? As i have been taking brino and thiocell for three months uptill now prescribed by the doctor and havent seen much...

doctor1 MD

day 6-7 of my period and it's very heavy. have had spotting since Sept 18. and am on fibrisol. I have a 2cm fibroid . What can I do to help me get my period back to normal.

doctor1 MD

i had a depo shot on 2nd august 2017........and have been bleeding/ flooding heavily since.... norethisterone 5mg did not work. to stop the bleeding... tranexamic acid didnt work... i have been on a combined pill ( levest 150/30) for 13 days and...

doctor1 MD

I was put on a course of various tablets including tranexamic acid to stop bleeding in the throat, Since I ve stopped taking the tranexamic acid my left lower leg has been painful and swollen, it started easing off for a while and was just mild shooting pains but the past few days the pain has been constant and really sore, it s been quite swollen for 2-3 days but has started to go down now.. It s sore to move and touch, extreme pain when walking and is still sore to even rest, the right leg is completely fine, not actually sure if it has anything to do with the tablets or such, did suspect it was maybe a pulled muscle or something of the kind but can only pin point it too when I stopped the course of tablets, any ideas or suggestions? Thank you

doctor1 MD

have heavy bleeding since a mirena expelled after 9 months insertion, have had a scan and have fibroids, went to a specialist yesterday and planning a procedure and was put on Ralovera and cyklokapron however I am still bleeding, It has only been 24 hrs how long should I wait??

doctor1 MD

My cousin had an abortion a month back.she was bleeding litle in evenings yet in her 4th week after d abortion.her scan was fyn n her gyn old her to use tranlok 500mg ie tranexamic acid tablets for 3days.do u think these tabs wil help and without side effects?i dont know what they exactly do.

doctor1 MD

i had medical abortion on 4th sep i had mifepristone and on 6th sep i had 4 misoprpstol tablets for that i started bleeding on 8th sep and stoped on 12th sep than again spotting is there since than doc did ultrasound and confirmed that there is no tissue left and for spotting tranexamic acid 500 mg and meftal 500 mg is given. is everything fine and should i take these medicines?